# SDR CALA0800843

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 64,874 hours, 34,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT ROW 24 FOUND WIRE PINCHED BETWEEN SEAT TRACK COVER AND TRACK.  REMOVED AND REPLACED SEAT HARNESS EMERGENCY SEAT LIGHTS ROW 24.  ALL LIGHTS OPS CHECK NORMAL.
